PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1990 February; 83(2): 116.
PMCID: PMC1292513

Spontaneous mesenteric haematoma and small bowel infarction complicating oral anticoagulant therapy.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (229K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.
 
 

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Estivill Pallejà X, Domingo P, Fontcuberta J, Félez J. Spontaneous retroperitoneal hemorrhage during oral anticoagulant therapy. Arch Intern Med. 1985 Aug;145(8):1531–1534. [PubMed]
  • Raghavendra BN, Grieco AJ, Balthazar EJ, Megibow AJ, Subramanyam BR. Diagnostic utility of sonography and computed tomography in spontaneous mesenteric hematoma. Am J Gastroenterol. 1982 Aug;77(8):570–573. [PubMed]
  • Curry PV, Bacon PA. Retroperitoneal haemorrhage and neuropathy complicating anticoagulant therapy. Postgrad Med J. 1974 Jan;50(579):37–40. [PMC free article] [PubMed]
  • Lowe GD, McKillop JH, Prentice AG. Fatal retroperitoneal haemorrhage complicating anticoagulant therapy. Postgrad Med J. 1979 Jan;55(639):18–21. [PMC free article] [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press